# SDR SWAA2015070941681

- Difficulty date: May 28, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER FWD CORNER, SKIN CRACKED BETWEEN BS 947.5 TO 967+10, BETWEEN STRINGER 16L TO 19L.  REPAIRED SKIN IAW SRM.
